# SDR SWAA2024032868544

- Difficulty date: March 28, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N8691A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36945
- Aircraft time: 26,014 hours, 12,840 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND; FOUND DELAM AT R/H I/B AFT FLAP ON A PRIOR REPAIR DELAM ON EXISTING REPAIR AT R/H I/B AFT FLAP. 13 FROM I/B EDGE 3 FROM TRAILING EDGE. DELAM AREA 6 BY 6. SEE ATTACHED PIC FOR DETAILS.<[01] CW EA 24-157-00828
